# SDR SWAA2022020475298

- Difficulty date: December 7, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 66,258 hours, 38,594 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER FIXED TRAILING EDGE PANEL (AFT OF ENGINE PYLON) FWD. SEAL BRACKET CRACKED / REMOVED AND REPLACED LEFT WING UPPER FIXED TRAILING EDGE PANEL (AFT OF ENGINE PYLON) FWD. SEAL BRACKET PER SRM 51-40-02
